MathSciNet Relay Station
MathSciNet bibliographic data
MR1711418 57M25 (57N10)
Thompson, Abigail The disjoint curve property and genus $2$ manifolds. Topology Appl. 97 (1999), no. 3, 273–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement